# SDR ASAA2022071639128

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 3,869 hours, 1,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD AMBER MAINT LIGHT ON AFTER LANDING. GROUNDED - YES. C/W BITE CHECK FOR R/H PACK AND FOUND MAINT MESSAGE 21-55011 RIGHT AIR CONDITIONING PACK EXIT RAM AIR DOOR ACTUATOR HAS A SIGNAL ERROR, C/W B737-9 IFIM REF TASK 21-51-00-810-804 THROUGH STEP C, VERIFIED 28.62 VDC AT CONNECTOR D14398 BETWEEN PINS 4 AND 16 OF R/H RAM AIR EXHAUST ACTUATOR REF B737-9 WDM 21-51-24 AND IFIM 21-51-00-810-804. REPLACED R/H RAM AIR EXHAUST ACTUATOR REF B737-9 AMM 21-51-27-400-801. PERFORMED AIR CONDITIONING SYSTEM TEST, AIR CONDITIONING IBIT REF AMM 21-00-00-730-801. TEST PASSED, NO FURTHER DEFECTS NOTED. VERIFIED MAINT LIGHT REMAINS EXTINGUISHED AND FAULT IS NOT LATCHED.
